# SDR C2XA00IA273

- Difficulty date: September 2, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PWM - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN ON THE FORWARD PARTITION WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
